# SDR SWAA2021090915049

- Difficulty date: September 5, 2021
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N7873A
- Aircraft serial: 29350
- Aircraft time: 47,611 hours, 25,794 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Megaphone
- Condition: Missing
- Location: Fwd Galley
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FAS MEGAPHONE MISSING IN CABIN ; / [01] INSTALLED NEW FWD MEGAPHONE WITH BATTERIES OPS CHECK GOOD REF MM 25-64-00
